advertisement
Question
Posted by: Mon | 2010-04-13

Irregular Bleeding after stopping Injection

Hi Doc

I stopped taking the prevention njection in November and since then my periods are very irregular. Actually they never last for the entire day but comes in drops every single day. This is very frustating as I need to wear a tampon daily as I don''t when they might start. Is there a pill I can take to stop the bleeding and then in time periods will come back normally?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is common after stopping the injection. You could use a Pill like Biphasil for 3-4 months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010-04-16

This is common after stopping the injection. You could use a Pill like Biphasil for 3-4 months.

Best wishes

Reply to gynaedoc
Posted by: Doc | 2010-04-13

Your irregular bleeding pattern can be due to the after effects of the injection. If you want regular periods, a contraception (pill) will likely be able to do just that. If you do not want to be on a contraceptive, your doctor can otherwise prescribe hormonal therapy to regulate your cycle (after ensuring that there is nothing else the matter).

Reply to Doc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement